# SDR USAA070265

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 787 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 787 S23R & S24R HAS CORROSION.  FAB'D NEW WEB PER DWG 65-61329, SRM 51-40-02; CORR TASK C53-202-01, LEVEL 2, DEFECT SIZE:  1 INCH.
